# SDR DHL2003801001

- Difficulty date: January 10, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H2024B
- Part serial: NSN
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1)  DOORS NOT LATCHED LIGHT ILLUMINATED. LEFT DOOR UNSAFE LIGHT ILLUMINATED. PERFORMED "GEAR OR DOOR NOT LATCHED LIGHT ILLUMINATED" ABNORMAL PROCEDURE LIGHTS REMAINED ILLUMINATED.2)  REMOVED AND REPLACED LEFT MAIN LANDING GEAR DOOR SWITCH. OPS CHECKED GOOD PER DC8 M/M 32-60-0.
